# SDR HALA2013030200027

- Difficulty date: March 2, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 18,070 hours, 43,541 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT GEAR RED AFTER TAKEOFF, ALL THREE GREEN (NO RED) ON ARRIVAL.  KEPT AIRSPEED BELOW 230 KTS.  R & R D1-1057 LT MAIN GEAR UP & LATCHED PROXIMITY SENSOR IAW AMM 32-61-02. OPS CHECK OK.
